# SDR IPXA10562223

- Difficulty date: July 23, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FLOORBEAM AFT FLANGE BS 560 HAS DAMGED HOLES LBL 5-14.  REPAIRED IAW ER 10-3797.
